# SDR CA150417009

- Difficulty date: April 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Tolerance
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF/GEAR RETRACTION RT GEAR DOOR LIGHT, RT GEAR UNSAFE AND GEAR HANDLE LIGHTS ILLUMINATED. OCCASIONAL "PARTIAL" GEAR MOVEMENT NOTICED.  RAN CHECKLIST AND ALT GEAR EXTENSION PERFORMED.   MAINTENANCE INTERROGATED PSEU RIGGING HISTORY. FOUND RT GEAR UPLOCK NEAR GAP TOO LARGE, POSTED 7 TIMES.  WITH UPLOCK LOCKED, RT GEAR UPLOCK INDUCTANCE VALUE 7.930 MH.  DATA FROM FDR DOWNLOAD SHOWED DURING GEAR RETRACTION RT GEAR UPLOCK MOMENTARILY INDICATED LOCKED BEFORE INDICATING UNLOCKED. AFTER ADJUSTMENT RT GEAR UPLOCK INDUCTANCE VALUE 8.430MH, LT GEAR UPLOCK INDUCTANCE VALUE 8.440MH.
